Married Life from Hitched - Social network for married couples

I recently started taking an antidepressant and lost my sex drive. What can I do?

Dr. Trina's Answer
Take heart that you’re not alone. Research suggests that 37 percent of people who take antidepressants experience everything from decreased libido to increased time reaching orgasm.

Here’s a few suggestions that may help.
Talk with your doctor
There are a range of selective serotonin reuptake inhibitors (SSRIs) and some are less problematic. You may be able to switch to a similar medication with fewer side effects. Also try: lowering the dose; scheduling the time you take the drug around sex; or adding another drug to counteract side effects.

Change your perspective
Think about how sex was before this drug. You probably didn’t feel at all sexy or sexual. Now after addressing your health concerns you’re interested in sex. Hoorah! So in a round about way, your libido has actually increased.

Have a heart-to-heart
Chances are your partner is happy you’re feeling well and is empathetic about possible side effects. Talking about how you’re going to work together to cope with any changes.

Great Sex Tip
Sometimes the sexual effects will be welcomed. Men who are premature ejaculators might now experience delayed ejaculation.

Views: 99

Comment

You need to be a member of Married Life from Hitched - Social network for married couples to add comments!

Join Married Life from Hitched - Social network for married couples






Hitched Podcast

Episode 527: The Power of Love

There is a lot of research that shows love is a powerful drug that does wonders for your health. Dr. Karen Sherman explains what some of those benefits are. You can read more

© 2019   Created by hitched.   Powered by

Badges  |  Report an Issue  |  Terms of Service